SciELO - Scientific Electronic Library Online

vol.14 issue2A New proof of the CR Identity and related TopicsAn Immediate Derivation of Maximum Principle in Banach spaces, Assuming Reflexive Input and State Spaces author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links


Cubo (Temuco)

On-line version ISSN 0719-0646


LUNA-ELIZARRARAS, M.E; SHAPIRO, M; STRUPPA, D.C  and  VAJIAC, A. Bicomplex Numbers and their Elementary Functions. Cubo [online]. 2012, vol.14, n.2, pp.61-80. ISSN 0719-0646.

In this paper we introduce the algebra of bicomplex numbers as a generalization of the field of complex numbers. We describe how to define elementary functions in such an algebra (polynomials, exponential functions, and trigonometric functions) as well as their inverse functions (roots, logarithms, inverse trigonometric functions). Our goal is to show that a function theory on bicomplex numbers is, in some sense, a better generalization of the theory of holomorphic functions of one variable, than the classical theory of holomorphic functions in two complex variables.

Keywords : Bicomplex numbers; Elementary functions.

        · abstract in Spanish     · text in Spanish     · Spanish ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License